MedElevator Войти в исследования
← Поиск публикаций
Медицинская библиотека · Nederlands tijdschrift voor geneeskunde · 2006

[The syndrome of inappropriate antidiuretic hormone secretion (SIADH) during treatment with the antipsychotic agents haloperidol and quetiapine].

van den Heuvel O A, Bet P M, van Dam E W C M, Eeckhout A M

Клинический случайАннотация на английскомСтатьяПеревод в очереди

Аннотация

A 45-year-old man with paranoid schizophrenia repeatedly developed hyponatraemia due to the syndrome of inappropriate antidiuretic hormone secretion (SIADH), both after treatment with haloperidol and after taking quetiapine. This side effect did not occur subsequently during clozapine treatment. SIADH has been described in connection with almost all psychotropic drugs. Since the risk of developing SIADH is increased with increasing age, comorbid somatic disorders and polypharmacy, and the mean age of the psychiatric patient will further increase in the years to come, the physician should be alert to the risk factors and the clinical symptoms of disturbances in water balance; moreover, the proper differential diagnostic deliberations should be made. In case of increased risk, it is recommended to monitor the serum sodium during the first 2-4 weeks of pharmacotherapy.

Для цитирования: van den Heuvel O A, Bet P M, van Dam E W C M, Eeckhout A M. [The syndrome of inappropriate antidiuretic hormone secretion (SIADH) during treatment with the antipsychotic agents haloperidol and quetiapine].. Nederlands tijdschrift voor geneeskunde. 2006.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.